# SDR 9512786716

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Door Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE LEFT AND RIGHT NOSE CARGO DOOR PORTAL LATCH NR 4 SUPPORT FITTING AT LBL 70 AND RBL 70 WERE FOUND CRACKED.  THE (P/N 65B13044-3), 4 SUPPORT FITTINGS WERE FOUND WITH A CRACK THROUGH THE VERTICAL AND HORIZONTAL FLANGES, MADE REPAIR PER EA 67-51752.
